Weight is a phenomenon that has been blamed on many things, but the simple reality is, it's all a matter of diet and exercise. The Zoloft may have given you a better appetite. Many people tend to be unable to eat when depressed. While a side effect of Zoloft is slight weight gain, that may most simply be attributed to an increased appetite. Prozac tends to help people loose weight. Maybe that works well for people who tend to overeat when they're depressed. In any case, you'll need to change your diet/exercise habits if you want to loose the weight.
Stopping Depo Provera doesn't make weight gained melt off. To lose weight, you need to burn more calories than you're taking in.
ZOLOFT. I've been taking Zoloft for 7 months now with no weight gain.
BCP have not conclusively be connected to weight gain - as many women lose weight from taking them as gain weight. The same percent on a placebo also gain and lose. If you are one of those women who gained from BCP - changing or stopping the pill should allow you to lose weight by reducing calories sensibly.
What kind of pill?
I started taking Vitamin B complex...after 2 weeks I have gained 5 Lbs. Not good. I am stopping it today.
Up to 25% of people taking SSRI antidepressants will gain weight. The specific numbers change depending on the specific medication, however.
My wife took both - Zoloft first for about a year, then added the Wellbutrin. It did not help with the weight gain, but it did help with her sex drive. She LOVES the Wellbutrin. She takes 300mg in the morning and 150mg in the evening. The extra 150 has a major impact on her recovery with bulimia. She has recently been able to go off of both her Zoloft and the Adderall she was taking. They were putting her into a fog and desensitizing her emotions and reactions. She went cold turkey off the Zoloft, adding a supplement called 5htp instead. This works on serotonin, just like Zoloft. From what I've see and read, Zoloft's benefits do NOT outweigh the benefits. Just my opinion for what it's worth.....
Unlike Remeron, Zoloft/Prozac/Effexor type antidepressants generally do not result in directly causing weight gain, though increased caloric intake from resolution of depression may result in a natural weight gain.
No, I've been taking it for a few years and I haven't gained any weight from it.
Or you are pregnant.
If you gained any weight while on the pill, once you stop taking it you will most likely lose the same amount you gained, due to the hormones that are increased, when taking the pill. However, this can depend on your diet, as well as the type of birth control you are taking.
the most common addictives with taking seroquel and zoloft are eating binges.that are like sugar rush pills basically they cause the body to crave food there horrible pills for someone over weight or that has a eating disorder.
Weight loss is a sign of depression, so stopping taking antidepressants could theoretically cause weight loss (if depression reoccurs). Alternatively, some drugs do cause weight gain (check the leaflet in the packet to see if this is a side-effect), so stopping taking the drug would precipitate weight loss.
Yes. Within minutes.
I was on the ring for a few months at a consistent weight and then I stopped taking it because I wasn't sexually active at the time. I gained a considerable amount of weight and my periods stopped. I don't know if the weight gain was caused by the absence of the ring- there were a lot of other contributing factors in my life at the time that could have caused weight gain- but it was directly related to my periods stopping. I'm sorry I couldn't offer a better answer, but I saw that no one else had replied and I thought a little feedback would help. :)
It doesn't ! I've been taking anti-depressants for about 8 years and I haven't gained any weight !
eat smart. don't overeat. get up and move. if you're an invalid it will make it difficult but it can be done.
I have been coming off for about 10 months n my doc said when u loose the weight u gained on depo then its leaving your body. It jus depends when your body wants to reject the depo
yes. gained 15 lbs within a year of taking it.
These are the most commonly observed side effects:Anxiety; constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; increased sweating; loss of appetite; nausea; nervousness; stomach upset; tiredness; trouble sleeping; vomiting; weight loss.This is not an all-inclusive list and there can be much more severe side effects. You must contact your medical professional before starting or stopping the use of Zoloft.
Celexa is a type of antidepressant that may cause some patients to gain weight. How long before you will lose weight after stopping Celexa is dependent upon factors such as how long you were taking the medication for, your diet, age, gender and lifestyle.
My experience with Wellbutrin was yes, it helped me lose weight that I had gained on other anti-depressants. I had been taking EFFEXOR for a long time and kept gaining weight. I was switched to Celexa and told that it shouldn't make me gain weight. I continued to gain weight on the Celexa. I also had sexual side effects. The doctor switched me to Wellbutrin. I had gained 20 lbs. since starting SSRI's. Once I stopped taking those and switched to Wellbutrin, I lost 10 lbs. easily. The other 10 I had to work at to take off, but it came off! On the SSRI's it seemed like no matter what I did to lose weight it wouldn't work. Hope this helps!
how long does it take to lose the weight gained after cymbalta withdrawals??